# SDR SWAA2023052545197

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET ARE MOISTURE BARRIER DISBONDED FROM FLOOR PANEL 8 INCHES AFT OF FWD LAV.<[01] APPLIED LS4410 SEALANT TO DAMAGE AREA AS NEEDED PER AMM 53-21-00-300-801-NG.;[02] APPLIED LS4410 SEALANT TO DAMAGE AREA AS NEEDED PER AMM 53-21-00-300-801;[03] VERIFIED CORRECTIVE ACTION 1 SEALANT APPLICATION TO FORWARD WET AREA AS REQUIRED;[04] CLEANED AND INSTALLED 4IN SEAM TAPE AS REQUIRED PER AMM 53-21-00-300-801;[05] CLEANED FLOOR PANELS AS REQUIRED CLEANED AND INSTALLED 4IN SEAM TAPE AS REQUIRED IN THE FWD WET AREA PER AMM 53-21-00-300-801;[06] VERIFIED CORRECTIVE ACTION 5 SEAM TAPE;[07] PARTIALLY INSTALLED MOISTURE BARRIER FROM 380-356 PER AMM 53-21-00-300-801;[08] PARTIALLY INSTALLED MOISTURE BARRIER AS NEEDED FROM BS 380-356 RBL55-LBL55 WL 208 PER AMM: 53-21-00-300-801;[09] INSTALLED MOISTURE BARRIER AS NEEDED FROM BS 380-291.5 RBL55-LBL55 WL 208 PER AMM: 53-21-00-300-801;[10] VERIFIED CORRECTIVE ACTIONS 7-9.
